# SDR UALA2009010500036

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 73,490 hours, 12,011 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20 HJ EMERGENCY LIGHT INOP RELAMP NO HELP RED OVERWING EXIT.  FOUND PUSHED BACK PIN, SECURED PIN AT CONNECTOR.  OPS NORMAL.
